IJPAM: Volume 20, No. 3 (2005)

GLOBALLY ASYMPTOTICALLY STABLITY OF
PERIODIC SOLUTION OF MULTISPECIES
NONOUTONOMOUS MODELS WITH TIME DELAY

Zhanji Gui$^1$Department of Computer Science, Hainan Normal University, Haikou, Hainan, 571158, P.R. CHINA, Weigao Ge$^2$
$^1$Department of Computer Science
Hainan Normal University
Haikou, Hainan, 571158, P.R. CHINA
e-mail: zhanjigui@sohu.com
$^{1,2}$Department of Applied Mathematics
Beijing Institute of Technology
Beijing, 100081, P.R. CHINA


Abstract.Multispecies nonoutonomous models with periodic coefficients and continuous time delays are investigated in this paper. Sufficient conditions are obtained for periodic solution to be globally asymptotically stable.

Received: March 25, 2005

AMS Subject Classification: 34K15, 92D25, 34C25, 34D20

Key Words and Phrases: multispecies model, periodic solution, globally asymptotically stable

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 20
Issue: 3